I am supposed to start this drug because I have Psoriatic Arthritis and I'm currently taking Methotrexate. The Methotrexate has gotten rid of most of my joint pain, but I have 3 toes that are still swollen and it is not helping with reducing the swelling at all. My doctor wants to start me on the Remicade to get rid of the swelling in my toes.
30 Aug 2011
I am suppose to start the remicade tomororw morning, I am very nervous, the mtx I take injectable 17.5 and it kills my stomach so have to back donw on it.wish I didn't have that side effect cause it does help i know that. hvae you tried enbrel? it worked great for me for over 8 years.
17 Apr 2015
Have been on methotrexate shots for several years. They make me nauseas, but only for a few minutes. The top of my head hair thinned and itches. I have been on an infusion of Remicade about a year and have had only a slightly increased loss of hair on the top of my head. No other side effects. The Remicade has helped control my swelling, but I might try adding something to increase the circulation in your feet, warm soaks, cool packs, gentle foot messages might help & they feel good.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... prednisone, methotrexate, and celebrex. My stomach has been bothering me and I have been having these pins and needles feelings for a bit now. I ...
9 answers • 9 Apr 2010
On 12/9/10 I was diagnosed by my rheumatologist with Psoriatic Arthritis and Arthritis in my left hip (damage). The pain is severe (9-10 when ...
12 answers • 10 Jan 2011
Hello all. Did any one experience any side effects after using Remicade? If so, can you let us know what are the side effects? We are planning to use ...
1 answer • 7 Feb 2013
My daughter is 14 and currently on Humira and methotrexate weekly injections. However, her Drs feel the Humira is no longer working and want to take ...
0 answers • 11 Mar 2015